Alert archive / Michigan / River Flood Warnings in 2016
River Flood Warning 9, NWS Detroit, MI
NWS Detroit, MI issued this river flood warning at Sep 29, 2016, 8:52 PM EDT for Wayne County, Michigan. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 29, 2016, 8:52 PM EDT (00:52 UTC)
- Expired
- Sep 30, 2016, 3:11 PM EDT
- In force
- 18 hr
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wayne County, MI
The radar
The Detroit radar (KDTX), 46 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lower Rouge at Inkster (INKM4).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04168000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
318 WGUS43 KDTX 300052 FLWDTX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 852 PM EDT THU SEP 29 2016 ...THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING IN SOUTHEAST MICHIGAN... Lower Rouge River .Heavy rainfall that occurred earlier today has caused the river to exceed flood stage. Additional heavy rainfall is possible and could lead to additional rises. MIC163-300509- /O.NEW.KDTX.FL.W.0009.160930T0052Z-160930T0509Z/ /INKM4.1.ER.160929T2034Z.160929T2200Z.160929T2309Z.NO/ 852 PM EDT THU SEP 29 2016 The National Weather Service Detroit/Pontiac has issued a * Flood warning for the Lower Rouge River in Inkster and Dearborn. * From now until further notice. * At 8 PM Thursday the stage is estimated at 10.2 feet and rising. * Flood stage is 10.0 feet. * Minor flooding is occurring. * Forecast...the river is near crest and will begin falling below flood stage overnight. Additional heavy rainfall could lead to a rising trend again during Friday. && LAT...LON 4231 8338 4232 8326 4230 8326 4227 8338 $$ BT
4 follow-up statements
914
WGUS83 KDTX 300337
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1137 PM EDT THU SEP 29 2016
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
Lower Rouge River...Rouge River
.Heavy rainfall that occurred earlier Thursday has caused the
rivers to exceed flood stage. Additional heavy rainfall is possible and
could lead to additional rises during Friday.
MIC163-301137-
/O.EXT.KDTX.FL.W.0009.000000T0000Z-160930T2000Z/
/INKM4.1.ER.160929T2034Z.160930T0600Z.160930T1400Z.NO/
1137 PM EDT THU SEP 29 2016
A flood warning continues for
Lower Rouge River in Inkster and Dearborn.
* From now until further notice.
* At 11 PM Thursday the stage was estimated at 10.2 feet and steady.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...the river is near crest and will fall below flood stage
late Friday morning.
&&
LAT...LON 4231 8338 4232 8326 4230 8326 4227 8338
$$
MIC163-301137-
/O.CON.KDTX.FL.W.0010.000000T0000Z-160930T2000Z/
/DETM4.1.ER.160930T0115Z.160930T0600Z.160930T1400Z.NO/
1137 PM EDT THU SEP 29 2016
A flood warning continues for
Rouge River in Detroit.
* From now until further notice.
* At 11 PM Thursday the stage was 15.2 feet and steady.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...the river is near crest and will falling
below flood stage late Friday morning.
&&
LAT...LON 4245 8335 4245 8324 4234 8322 4234 8328
$$
BT622
WGUS83 KDTX 300810
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
410 AM EDT FRI SEP 30 2016
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
Lower Rouge River...Rouge River
.Heavy rainfall that occurred earlier Thursday has caused the
rivers to exceed flood stage. Additional heavy rainfall is possible and
could lead to additional rises today.
MIC163-301610-
/O.CON.KDTX.FL.W.0009.000000T0000Z-160930T2000Z/
/INKM4.1.ER.160929T2034Z.160930T0415Z.160930T1400Z.NO/
410 AM EDT FRI SEP 30 2016
A flood warning continues for
Lower Rouge River in Inkster and Dearborn.
* From now until further notice.
* At 2 AM Friday the stage is 10.2 feet and rising.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...the river crested at 10.2 feet at 12 AM Friday
and should fall below flood stage late this morning.
&&
LAT...LON 4231 8338 4232 8326 4230 8326 4227 8338
$$
MIC163-301610-
/O.CON.KDTX.FL.W.0010.000000T0000Z-160930T2000Z/
/DETM4.1.ER.160930T0115Z.160930T0700Z.160930T1400Z.NO/
410 AM EDT FRI SEP 30 2016
A flood warning continues for
Rouge River in Detroit.
* From now until further notice.
* At 4 AM Friday the stage is 15.4 feet and steady.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...the river should fall below flood stage late this
morning.
&&
LAT...LON 4245 8335 4245 8324 4234 8322 4234 8328
$$398
WGUS83 KDTX 301506
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1106 AM EDT FRI SEP 30 2016
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
Lower Rouge River
.More rain is expected today. This additional rain
will has been included in the forecast crest.
MIC163-302306-
/O.EXT.KDTX.FL.W.0009.000000T0000Z-161001T0000Z/
/INKM4.1.ER.160929T2034Z.160930T0900Z.160930T1800Z.NO/
1106 AM EDT FRI SEP 30 2016
A flood warning continues for
Lower Rouge River in Inkster and Dearborn.
* From now until further notice.
* At 8 AM Friday the stage is 10.1 feet and rising.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...the river crested at 10.3 feet at 5 AM Friday
and should fall below flood stage this afternoon.
&&
LAT...LON 4231 8338 4232 8326 4230 8326 4227 8338
$$
DRC855
WGUS83 KDTX 301911
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
311 PM EDT FRI SEP 30 2016
...THE FLOOD WARNING HAS BEEN DISCONTINUED FOR THE FOLLOWING...
Lower Rouge River
.Periodic rain will continue through the weekend. Amounts
of 1 to 2 inches during this time frame is still possible
however this should not be enough to cause the river to rise
back above flood stage.
MIC163-301941-
/X.CAN.KDTX.FL.W.0009.000000T0000Z-161001T0000Z/
/INKM4.1.ER.160929T2034Z.160930T0900Z.160930T1452Z.NO/
311 PM EDT FRI SEP 30 2016
Flood warning discontinued for
Lower Rouge River in Inkster and Dearborn.
* At 3 PM Friday the stage is 9.4 feet and falling.
* Flood stage is 10.0 feet.
* The river fell below flood stage at 11 AM Friday and will continue
to fall...therefore...the warning has been cancelled.
&&
LAT...LON 4231 8338 4232 8326 4230 8326 4227 8338
$$
DRCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this river flood warning went out at Sep 29, 7:10 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Sep 29, 7:10 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
710 PM EDT THU SEP 29 2016
.AVIATION...
Expect a general downward trend in ceiling into IFR over the region
during the evening through Friday morning. A combination of
nightfall and persistent infusions of moisture from showers into the
boundary layer will promote the lower clouds. MBS will have the best
chance to waver between IFR and MVFR within the farther north
reaches of the low pressure system and where the frequency of rain
will be lower. Pockets of heavier showers will also present a
visibility restriction to IFR at times while coverage and duration
remain a challenge to pin down outside of the 0-3 hr time range.
This is also the case for otherwise low potential for thunderstorms
which will remain out of the initial forecast and defer to later
updates as needed. Ceiling and visibility conditions by late Friday
morning through afternoon will then progress upward into MVFR
assuming modest daytime heating will help lift ceiling with some
variability subject to coverage of heavier showers.
For DTW...A band of heavier showers moving northwest from CLE at
press time will move through the DTW area during mid evening and may
slide just north of the terminal. Otherwise, low clouds will ensure
IFR ceiling through Friday morning. Continued moderate northeast
wind will force traffic operations to the northeast through Friday.
//DTW Threshold Probabilities...
* High for ceiling 5000 ft or less through Friday.
* Low for thunderstorms through Friday.
&&
.PREV DISCUSSION...
Issued at 336 PM EDT Thu SEP 29 2016
DISCUSSION...
Much attention remains on the stalled upper low over the Ohio River
Valley and resultant potential for several rounds of showers and
thunderstorms through Sunday. Early this morning into the afternoon,
a persistent band of showers between I94 and M59 resulted in between
2-4 inches of rain across the area. With all models advertising
several more rounds of showers this evening, Friday morning and
Friday afternoon there is concern for some areal flooding across SE
MI. For that reason a Flood Watch has been issued and is in effect
now through Friday evening.
The upper low dug further south this afternoon which fortunately
pulled the lingering band of showers further south away from the
locations already dealing with some urban flooding issues. The
earlier wave worked west which lessened the coverage of the moderate
to heavy showers, but the steady plume of moisture with deep layer
easterly flow off the Atlantic has kept showers going through the
day. 12Z DTX sounding shows saturation up to nearly 20kft with PWATS
nearing 1.5 inches hence even though the stronger forcing shifted
east, showers were able to persist through the afternoon. Models
keep the stronger 850mb flow going through Friday evening as the low
slowly lifts back north. SE MI will remain on the moist northern
fringe of the low through Friday evening with several waves to
rotate around the low through the area. It is difficult to time
these waves as hires models are all over the board with timing and
location. The first surge of moisture will work into the area this
around 21Z this afternoon. Looks like a good coverage of showers but
lower intensity. Then the next wave may lift NW into the area after
03Z tonight. The most concerning aspect of the showers will be early
Friday morning into the afternoon as the low lifts northward sending
the next lobe of vorticity and forcing aloft over the area. There is
potential for another east-west oriented band to set up over the
same locations as this morning. Will continue to monitor and adjust
any flood headlines accordingly. Overall consensus is for an
additional 1-3 inches of rain to impact parts of SE MI now through
Friday evening.
The low will continue north, becoming centered over lower MI by
Saturday evening. This will push the deeper moisture off to our
north and east by Saturday ending the threat of the heavy showers.
Showers will persist none the less as cooler air aloft leads to
increasing low/mid level lapse rates aided by diurnal processes.
One more day of unsettled weather Sunday as the midlevel circulation
lingers, though the local area will be cut off from the better
moisture feed so likely just some lighter showers. Ridging at the
surface and aloft will exert control early next week into midweek,
leading to dry weather and a slight warming trend.
MARINE...
Upper low slowly drifting toward the region will sustain firm
northeast winds through the end of the week. This will setup a
prolonged period of small craft conditions as winds of 15 to 25
knots result in large wave development. Gradual improvement in
conditions through the weekend as the upper low drifts overhead,
allowing wind speeds and wave heights to decrease with a subsequent
reduction in the pressure gradient.
Moisture will meanwhile continue to wrap around the area of low
pressure into the weekend, providing numerous showers but only a low
chance for thunderstorms. The cool airmass will provide a chance for
waterspouts again tonight as the colder air resides over the warm
lake waters.
HYDROLOGY...
Multiple rounds of showers are expected to pivot across Southeast
Michigan through the weekend. This rainfall could become moderate
to locally heavy at times. The highest rainfall amounts are
forecast to remain south of the I-69 corridor, where an additional 1
to 2 inches will be possible. Earlier rainfall in metro Detroit,
where as much as 3 to 4 inches fell, will make this region
particularly vulnerable to additional urbanized flooding. In
addition, rapid rises of rivers and creeks already swollen from
recent rainfall may occur. A flood watch is in effect through Friday
evening for areas between the I-94 and I-69 corridors.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Flood Watch through Friday evening FOR MIZ060>063-068>070-075-076.
Lake Huron...Small Craft Advisory until midnight EDT Friday night FOR LHZ422.
Small Craft Advisory until 5 AM EDT Saturday FOR LHZ421-441>443.
Lake St Clair...Small Craft Advisory until midnight EDT Friday night FOR LCZ460.
Michigan waters of Lake Erie...Small Craft Advisory until midnight EDT Friday night FOR LEZ444.
&&
AVIATION.....BT
DISCUSSION...DRK/DT
MARINE.......MR
HYDROLOGY....MR
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Sep 29, 3:59 PM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 359 PM EDT THU SEP 29 2016 MIZ060>063-068>070-075-076-302000- SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- WASHTENAW-WAYNE- 359 PM EDT THU SEP 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WATCH IS IN EFFECT. PLEASE REFER TO THE LATEST REFER TO THE LATEST URGENT WEATHER MESSAGE FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING. PLEASE REFER TO THE LATEST REFER TO THE LATEST URGENT WEATHER MESSAGE FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ047>049-053>055-082-083-302000- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-LENAWEE-MONROE- 359 PM EDT THU SEP 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODIC SHOWERS WILL CONTINUE TO LIFT ACROSS THE AREA. RAINFALL MAY BECOME HEAVY AT TIMES...WHICH MAY LEAD TO SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SATURDAY. IN ADDITION...PERIODIC SHOWERS WILL CONTINUE TO LIFT ACROSS THE AREA. RAINFALL MAY BECOME HEAVY AT TIMES...WHICH MAY LEAD TO SOME LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-302000- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 359 PM EDT THU SEP 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT. REFER TO THE LATEST MARINE FORECASTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH FRIDAY NIGHT. REFER TO THE LATEST MARINE FORECASTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Sep 29, 3:33 PM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
333 PM EDT THU SEP 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 E BRIGHTON 42.53N 83.73W
09/29/2016 M1.40 INCH LIVINGSTON MI COCORAHS
24 HOUR TOTAL
0800 AM HEAVY RAIN 3 NW DOWNTOWN DETROIT 42.36N 83.09W
09/29/2016 M3.20 INCH WAYNE MI COCORAHS
24 HOUR TOTAL
0900 AM HEAVY RAIN 4 NE DEARBORN 42.35N 83.16W
09/29/2016 M4.34 INCH WAYNE MI CO-OP OBSERVER
24 HOUR TOTAL
0200 PM HEAVY RAIN COMMERCE 42.59N 83.49W
09/29/2016 M2.46 INCH OAKLAND MI TRAINED SPOTTER
24 HOUR TOTAL
0200 PM HEAVY RAIN ROMULUS 42.22N 83.37W
09/29/2016 M3.01 INCH WAYNE MI ASOS
24 HOUR TOTAL AT DETROIT METRO AIRPORT /KDTW/
0200 PM HEAVY RAIN 2 W WATERFORD 42.66N 83.43W
09/29/2016 M1.35 INCH OAKLAND MI ASOS
24 HOUR TOTAL AT OAKLAND COUNTY INTERNATIONAL AIRPORT
/KPTK/
0200 PM HEAVY RAIN 6 NNE DOWNTOWN DETROIT 42.41N 83.00W
09/29/2016 M4.50 INCH WAYNE MI ASOS
24 HOUR TOTAL AT DETROIT CITY AIRPORT /KDET/
0200 PM HEAVY RAIN WHITE LAKE 42.65N 83.50W
09/29/2016 M1.17 INCH OAKLAND MI OFFICIAL NWS OBS
24 HOUR TOTAL AT WFO WHITE LAKE
&&
DTLocal storm report, Sep 29, 3:39 PM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
339 PM EDT THU SEP 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 SSE NEWPORT 41.95N 83.28W
09/29/2016 M1.19 INCH MONROE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 3 E BRIGHTON 42.53N 83.73W
09/29/2016 M1.40 INCH LIVINGSTON MI COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN WYANDOTTE 42.21N 83.16W
09/29/2016 M1.12 INCH WAYNE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0730 AM HEAVY RAIN FARMINGTON 42.46N 83.38W
09/29/2016 M1.20 INCH OAKLAND MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0730 AM HEAVY RAIN ANN ARBOR 42.28N 83.73W
09/29/2016 M1.84 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0800 AM HEAVY RAIN 2 WNW MAYBEE 42.02N 83.55W
09/29/2016 M1.70 INCH MONROE MI TRAINED SPOTTER
24 HOUR MEASURED RAIN TOTAL
0800 AM HEAVY RAIN ROYAL OAK 42.51N 83.15W
09/29/2016 M1.90 INCH OAKLAND MI TRAINED SPOTTER
24 HOUR MEASURED RAIN TOTAL
0800 AM HEAVY RAIN 3 NW DOWNTOWN DETROIT 42.36N 83.09W
09/29/2016 M3.20 INCH WAYNE MI COCORAHS
24 HOUR TOTAL
0800 AM HEAVY RAIN 4 SW SALINE 42.13N 83.84W
09/29/2016 M1.04 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0900 AM HEAVY RAIN 4 NE DEARBORN 42.35N 83.16W
09/29/2016 M4.34 INCH WAYNE MI CO-OP OBSERVER
24 HOUR TOTAL
0900 AM HEAVY RAIN DEARBORN 42.31N 83.21W
09/29/2016 M2.05 INCH WAYNE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0930 AM HEAVY RAIN CHELSEA 42.31N 84.02W
09/29/2016 M1.57 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
1000 AM HEAVY RAIN LIVONIA 42.40N 83.37W
09/29/2016 M2.85 INCH WAYNE MI NWS EMPLOYEE
24 HOUR RAINFALL TOTAL
1005 AM HEAVY RAIN WEST BLOOMFIELD 42.57N 83.38W
09/29/2016 M2.75 INCH OAKLAND MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
1100 AM HEAVY RAIN WESTLAND 42.32N 83.38W
09/29/2016 M2.60 INCH WAYNE MI AMATEUR RADIO
24 HOUR RAINFALL TOTAL
1230 PM HEAVY RAIN 2 SSW NOVI 42.45N 83.51W
09/29/2016 M2.81 INCH OAKLAND MI TRAINED SPOTTER
12 HOUR RAINFALL TOTAL
0115 PM HEAVY RAIN BLOOMFIELD HILLS 42.58N 83.25W
09/29/2016 M1.36 INCH OAKLAND MI TRAINED SPOTTER
6 HOUR RAINFALL TOTAL
0200 PM HEAVY RAIN ROMULUS 42.22N 83.37W
09/29/2016 M3.01 INCH WAYNE MI ASOS
24 HOUR TOTAL AT DETROIT METRO AIRPORT /KDTW/
0200 PM HEAVY RAIN 2 W WATERFORD 42.66N 83.43W
09/29/2016 M1.35 INCH OAKLAND MI ASOS
24 HOUR TOTAL AT OAKLAND COUNTY INTERNATIONAL AIRPORT
/KPTK/
0200 PM HEAVY RAIN 6 NNE DOWNTOWN DETROIT 42.41N 83.00W
09/29/2016 M4.50 INCH WAYNE MI ASOS
24 HOUR TOTAL AT DETROIT CITY AIRPORT /KDET/
0200 PM HEAVY RAIN WHITE LAKE 42.65N 83.50W
09/29/2016 M1.17 INCH OAKLAND MI OFFICIAL NWS OBS
24 HOUR TOTAL AT WFO WHITE LAKE
0200 PM HEAVY RAIN COMMERCE 42.59N 83.49W
09/29/2016 M2.46 INCH OAKLAND MI TRAINED SPOTTER
24 HOUR TOTAL
&&
DTLocal storm report, Sep 29, 5:10 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
510 PM EDT THU SEP 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 4 E YPSILANTI 42.24N 83.54W
09/29/2016 M1.50 INCH WAYNE MI ASOS
24 HOUR TOTAL AT WILLOW RUN AIRPORT /KYIP/
0300 PM HEAVY RAIN ROYAL OAK 42.51N 83.15W
09/29/2016 M3.34 INCH OAKLAND MI TRAINED SPOTTER
24 HOUR TOTAL
0445 PM HEAVY RAIN FOWLERVILLE 42.66N 84.07W
09/29/2016 M1.50 INCH LIVINGSTON MI TRAINED SPOTTER
24 HOUR TOTAL
&&
DTLocal storm report, Sep 29, 5:59 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
559 PM EDT THU SEP 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HEAVY RAIN SOUTHGATE 42.20N 83.21W
09/29/2016 M1.72 INCH WAYNE MI TRAINED SPOTTER
24 HOUR TOTAL
0550 PM HEAVY RAIN ANN ARBOR 42.28N 83.73W
09/29/2016 M2.17 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR TOTAL
&&
DTLocal storm report, Sep 29, 8:18 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
818 PM EDT THU SEP 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HEAVY RAIN 2 N CANTON 42.34N 83.48W
09/29/2016 M2.61 INCH WAYNE MI PUBLIC
24 HOUR TOTAL
0800 PM HEAVY RAIN 2 W WATERFORD 42.66N 83.43W
09/29/2016 M1.48 INCH OAKLAND MI ASOS
24 HOUR TOTAL AT OAKLAND COUNTY INTERNATIONAL AIRPORT
/KPTK/
0800 PM HEAVY RAIN 6 NNE DOWNTOWN DETROIT 42.41N 83.00W
09/29/2016 M4.71 INCH WAYNE MI ASOS
24 HOUR TOTAL AT DETROIT CITY AIRPORT /KDET/
0800 PM HEAVY RAIN WHITE LAKE 42.65N 83.50W
09/29/2016 M1.14 INCH OAKLAND MI OFFICIAL NWS OBS
24 HOUR TOTAL AT WFO DTX
0800 PM HEAVY RAIN ROMULUS 42.22N 83.37W
09/29/2016 M3.08 INCH WAYNE MI ASOS
24 HOUR TOTAL AT DETROIT METRO AIRPORT /KDTW/
&&
DTThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 9:25 PM EDT | River Flood Warning | DTX | Wayne | 19 hr |
| Sep 30, 12:57 PM EDT | Lakeshore Flood Advisory | DTX | Monroe, Wayne | 14 hr |
Nearby
River Flood Warnings in Michigan, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.